# SDR 2011F00058

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 38,218 hours, 39,872 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Lt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG STRAINER CLOGGED, LIGHT CAME ON IN FLIGHT IAW QRH REDUCED POWER-LIGHT REMAINED ILLUMINATED. DEFERED TO KHRL. UPON FILTER REMOVAL MX FOUND FILTER SCREEN FILLED WITH CARBON DEPOSITS.  REPLACED LT ENG IAW AMM, AND MFG S/B NR 238 RECOMENDATIONS, OPS CHECKED ENG IAW AMM.  CLOGGED FILTER LIGHT EXTINGUISHED, ALL PARAMETERS NORMAL. A MMC WAS ISSUED TO HAVE NR1 ENG MAIN OIL FILTER REPLACED WITHIN 25 FLIGHT HOURS.  NOTE: TAT 38218, TAC 39869 FILTER CHANGE NOT TO EXCEED 38243 TAT.
